MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ IMPLANT 3.75 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ IMPLANT 3.75 X 13MM; DENTAL IMPLANT
Catalog Number OSS313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D6: d6b.If explanted, give date: unknown.D9: device availability: unknown / not provided.H6: event problem codes: patient code: 1690.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.
 
Event or Problem Description
This complaint refers to the treatment for infection.Doctor reported that after 2 weeks of implantation at tooth site 24 there was infection with abscess formation.Despite of incision, intensive flushing and antibiotics pus was formed and in the end, implant had to be removed.(b)(4).

Brand Name
OSSEOTITE¿ IMPLANT 3.75 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19772733
Report Number0001038806-2024-01549
Device Sequence Number15482539
Product Code DZE
UDI-Device Identifier00844868013129
UDI-Public(01)00844868013129(17)270314(10)2022030168
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberOSS313
Device Lot Number2022030168
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient EthnicityNon Hispanic